Existence and properties of positive solutions for Caputo fractional difference equation and applications

Document Type : Research Paper


Department of Mathematics, Sahand University of Technology, Tabriz, Iran.


This paper deals with a typical Caputo fractional differential equation. This equation appears in important applications such as modeling of medicine distributed throughout the body via injection and equation for general population growth. We use the fixed point theory of concave operators in specific normed spaces to find a parameter interval for which the unique positive solution exists. Some properties of positive solutions are studied and illustrative examples are given. 


  • [1]         H. Afshari, H. Gholamyan, and C. Zhai, New applications of concave operators to existence and uniqueness of solutions for fractional differential equations, Math. Commun., 25(1) (2020), 157-169.
  • [2]         H. Afshari, HR. Marasi, and H. Aydi, Existence and uniqueness of positive solutions for boundary value problems of fractional differential equations, Filomat, 31(9) (2017), 2675-2682.
  • [3]         T. Abdeljawad, On Riemann and Caputo fractional differences, Comput. Math. Appl., 62 (2011), 821-1618.
  • [4]         S. Charoenphon, Green’s Functions of Discrete Fractional Calculus Boundary Value Problems and an Application of Discrete Fractional Calculus to a Pharmacokinetic Model, Master Thesis, Western Kentucky University, 2014.
  • [5]         K. Ghanbari and T. Haghi, Parameter interval of positive solutions for a system of fractional difference equation, Advances in Difference Equations, 247 (2020).
  • [6]         G. Han and Z. Xu, Multiple solutions of some nonlinear fourth-order beam equations, Nonlinear Anal., 68 (2008), 3646-3656.
  • [7]         T. Haghi and K. Ghanbari, Existence of positive solutions for regular fractional Sturm-Liouville problems, Frac- tional Differential Calculus, December, 9(2) (2019), 279–294.
  • [8]         T. Haghi and K.Ghanbari, Positive solutions for discrete fractional intiail value problem, Computational Methods for Differential Equations,4(4) (2016), 285-297.
  • [9]         M. Holm and A. G¨oksel A˘gargu¨n, Sum and difference compositions in discrete fractional calculus, CUBO, 13 (2011), 153-184.
  • [10]       J. Wei He, L. Zhang, Y.Zhou, and B. Ahmad, Existence of solutions for fractional difference equations via topological degree methods, Advances in Difference Equations, 2018 (2018).
  • [11]       C. Zhai and L. Xu, Properties of positive solutions to a class of four-point boundary value problem of Caputo frac- tional differential equations with a parameter, Communications in Nonlinear Science and Numerical Simulation, 19 (2014), 2820-2827.